MathSciNet Relay Station
MathSciNet bibliographic data
MR725414 (85k:82011) 82A15 (22E70 58F07)
Sklyanin, E. K. Some algebraic structures connected with the Yang-Baxter equation. Representations of a quantum algebra. (Russian) Funktsional. Anal. i Prilozhen. 17 (1983), no. 4, 34–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement